Loop symmetry of integrable vertex models at roots of unity

Korff, C. and McCoy, B.M. (2001) Loop symmetry of integrable vertex models at roots of unity. Nuclear Physics B, 618(3), pp. 551-569. (doi: 10.1016/S0550-3213(01)00417-5)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1016/S0550-3213(01)00417-5


It has been recently discovered in the context of the six-vertex or XXZ model in the fundamental representation that new symmetries arise when the anisotropy parameter (q+q−1)/2 is evaluated at roots of unity qN=1. These new symmetries have been linked to an U(A(1)1) invariance of the transfer matrix and the corresponding spin-chain Hamiltonian. In this paper these results are generalized for odd primitive roots of unity to all vertex models associated with trigonometric solutions of the Yang–Baxter equation by invoking representation independent methods which only take the algebraic structure of the underlying quantum groups Uq(ĝ) into account. Here ĝ is an arbitrary Kac–Moody algebra. Employing the notion of the boost operator it is then found that the Hamiltonian and the transfer matrix of the integrable model are invariant under the action of U(ĝ). For the simplest case ĝ=A1(1) the discussion is also extended to even primitive roots of unity.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Korff, Professor Christian
Authors: Korff, C., and McCoy, B.M.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Nuclear Physics B
ISSN (Online):1873-1562
Published Online:27 November 2001

University Staff: Request a correction | Enlighten Editors: Update this record